# SDR 98ZZZX4783

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50DB
- Make and model: Cessna 210L
- Aircraft serial: 21060107
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: S13771
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO DOWNLOCK LIGHT INDICATION.  INSPECTION FOUND WIRE BROKEN RIGHT AT SWITCH HOUSING.  REPLACED SWITCH WITH NEW PART.  NO OTHER DEFECTS NOTED.
